# SDR IPXA2022031680191

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 89,988 hours, 19,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING FLIGHT LEVEL 1 AVNCS FAN OVRDTROUBLESHOT PER FIM 21-26-04-00 AND 021-26-06-00 SYSTEM OK FOR SERVICE NO FURTHUR FAULTS NOTED.
